# SDR KCSA202504051071

- Difficulty date: April 5, 2025
- Submitted: April 5, 2025
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 100,292 hours, 17,831 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK @ STA 2140 RBL 89 CORRODED
